Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Low potassium levels after getting tonsils removed. Enlarged lymph nodes in the neck, tightness in the throat. Should I try OTC medication?

I recently had my tonsils removed on the 20th on Wednesday I ended up going to the er after I turned purple while sleeping it turned out my potassium was low I was dehydrated all the lympth nodes in my my neck were enlarged my pluse and my BP were very high. I was discharged the next day after meds and if fluids. I am continuing to have tightness in my throat I am trying to drink and keep myself hydrated but as the night goes on its becoming difficult again. Should I try otc meds and ice to try and bring down the swelling or should I be more concerned
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
I am sorry to say that still , you are talking about concern.
Yes , you should concern as all the lymph nodes are enlarged, pulse very fast , high Blood pressure.
You know this means high temperature i.e. fever and infection .
Consult operating doctor and get his opinion.
However depletion of potassium can be cured by simple infusion of potassium drip .
Good luck.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor